Repository: Freie Universit├Ąt Berlin, Math Department

A multi-scale model for the planetary and synoptic motions in the atmosphere

Dolaptchiev, S. and Klein, R. (2013) A multi-scale model for the planetary and synoptic motions in the atmosphere. J. Atmos. Sci., 70 (9). pp. 2963-2981. ISSN Online:1520-0469; Print: 0022-4928

Full text not available from this repository.

Official URL: http://journals.ametsoc.org/doi/abs/10.1175/JAS-D-...


Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics > Geophysical Fluid Dynamics Group
ID Code:1314
Deposited By: Ulrike Eickers
Deposited On:20 Aug 2013 12:07
Last Modified:23 Aug 2013 17:59

Repository Staff Only: item control page